# SDR SIMA200226104

- Difficulty date: September 7, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND SERVICE DOOR CENTER SILL CORRODED.  BLENDED CORRODED AREAS AND FILLED WITH EPOXY RESIN.  FABRICATED TWO L PROFILE DIFFERENT SIZES AND REINFORCEMENT DOUBLER.  REPAIR DONE IAW EMB GST-2721/02 PARA 3 AND AMERICAN EAGLE ENGINEERING TECH.  (M)
